# SDR AALA202212099597

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 27,533 hours, 11,632 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN AND CLOSE. ADJUSTED DOOR PER AMM 25-40-14. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
